Monday, February 1, 2010

More Allergies

Dr. Grumpy: "Are you allergic to any medications?"

Mr. Sure: "Naprosyn."

Dr. Grumpy: "What happens when you take Naprosyn?"

Mr. Sure: "My armpit deodorant doesn't last as long as it should."

15 comments:

Old MD Girl said...

That's the most creative allergy I've ever heard of!

Jacqueline said...

What the hell?

Amanda said...

That IS creative. I wonder how long it took him to correlate the two?

minimedic said...

You made this up.

The Mother said...

Hilarious!

Do you think this guy has done a controlled study on the subject? Is he taking notes on his daily life and habitus?

If so, he's scary.

Grumpy, M.D. said...

Minimedic. Nope. It's true.

Aarif said...

Well, drugs.com lists sweating as a side effect of Naprosyn.

Still an odd way to put it.

fishhead said...

LOL!!!!

You make me laugh everyday.
Thanks :)

Fiz said...

I lurve it!

theangrypharmacist said...

Our computer system is full of "allergies" like this. Unfortunately after the 30 seconds of laughing, its a PITA 2 years down the road when we ask if it was a "real" allergy or a "fake" allergy.

Knowing my luck, the one time I dont bother to enter these "allergies" into the computer system they will die due to some other causes and blame it on my lack of entering an allergy into our system.

The RPh said...

Aarif--notice that you said SIDE EFFECT...
Dr.G--how oh how do you keep from reacting when people say these odd-ball things to you?

ERP said...

Are you sure you are not really a psychiatrist? You have the wackiest patients ever.
Actually, I remember where I trained they had a combined Neuro-psych programme. I think you may as well board in both fields since your patient population gives you at least as much training as that dual residency does.

CQ, Medical Biller said...

And let me guess... putting on more deodorant makes him hurt again?

student dr. blaze said...

*headdesk*

MomNurseWife said...

That is the best one I have ever heard....

I usually get the silly ones who complain of known side effects as allergies, i.e. benadryl causes drowsiness etc.

 
Locations of visitors to this page